mental-health-icon
Covaxin and anxiety
After taking my both doses of covaxin my anxiety level has increased and i started having panic attacks mostly when I am driving ...can this be because of vaccine ..? Can I reverse this or the effect of vaccine will remain in my body ..?
82 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It's not due to vaccine. Needs detailed evaluation. Kindly consult with a Psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Vaccine unlikely Can be an independent disorder
Next Steps
consult online 
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
It's not due to vaccine,u might be having Anxiety features, consult Psychiatrist and get treated you will be better
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.